Duke Mathematical Journal

Serial modules and endomorphism rings

Thomas S. Shores and William J. Lewis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 4 (1974), 889-909.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310746

Digital Object Identifier
doi:10.1215/S0012-7094-74-04188-X

Mathematical Reviews number (MathSciNet)
MR0352079

Zentralblatt MATH identifier
0294.13007

Subjects
Primary: 13C05: Structure, classification theorems

Citation

Shores, Thomas S.; Lewis, William J. Serial modules and endomorphism rings. Duke Math. J. 41 (1974), no. 4, 889--909. doi:10.1215/S0012-7094-74-04188-X. https://projecteuclid.org/euclid.dmj/1077310746


Export citation